# SDR 2007UALA02583

- Difficulty date: July 11, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 59,922 hours, 17,496 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Condition: Dry
- Location: Arming Mechanism
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM.   ARMING MECHANISM HAS DRY BEARINGS,  FOUND MOVEMENT STIFF.  REMOVED DOOR LINING AND SLIDE.  LUBED ARMING MECHANISM AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
